MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADVISA MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADVISA MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number A2DR01
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient with an implantable pulse generator (ipg) experienced a failed telemetry transmission using the mycarelink monitor when attempting to initiate a transmission by placing the monitor over the device.The patient stated the telemetry process did not start, the monitor repeatedly returned to the start screen, and no progress bar appeared during multiple attempts.The patient adjusted the monitor position several times, correct monitor placement was verified, and the patient confirmed there was no nearby equipment that could interfere with the signal.No successful telemetry transmission occurred, the patient was not connected to the device, and the patient was referred to a doctor¿s office/clinic for an in-person device check.The ipg remains in use.No patient complications have been reported as a result of this event.

Brand Name
ADVISA MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24869405
Report Number3004209178-2026-06432
Device Sequence Number9331690
Product Code NVZ
UDI-Device Identifier00613994713650
UDI-Public(01)00613994713650(17)170114
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2017
Device Model NumberA2DR01
Device Catalogue NumberA2DR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/14/2026
Date Device Manufactured07/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD, 5076-52 LEAD.
Patient Age74 YR
Patient SexMale